# SDR SWAA2013040114347

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 35,814 hours, 22,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING FROM EMERGENCY LIGHT LOCATED AT FWD AISLE CEILING.  INSTALLED LENS IAW AMM.
